Follow
Mahamadi Warma
Title
Cited by
Cited by
Year
The fractional relative capacity and the fractional Laplacian with Neumann and Robin boundary conditions on open sets
M Warma
Potential Analysis 42, 499-547, 2015
1642015
Addendum: Local elliptic regularity for the Dirichlet fractional Laplacian
U Biccari, M Warma, E Zuazua
Advanced Nonlinear Studies 17 (4), 837-839, 2017
120*2017
The Laplacian with Robin boundary conditions on arbitrary domains
W Arendt, M Warma
Potential Analysis 19, 341-363, 2003
1202003
Local elliptic regularity for the Dirichlet fractional Laplacian
U Biccari, M Warma, E Zuazua
Advanced Nonlinear Studies 17 (2), 387-409, 2017
1152017
Local elliptic regularity for the Dirichlet fractional Laplacian
U Biccari, M Warma, E Zuazua
Advanced Nonlinear Studies 17 (2), 387-409, 2017
1152017
Dirichlet and Neumann boundary conditions: What is in between?
W Arendt, M Warma
Nonlinear Evolution Equations and Related Topics: Dedicated to Philippe …, 2004
762004
Fractional-in-time semilinear parabolic equations and applications
CG Gal, M Warma
Springer, 2020
722020
The Robin and Wentzell-Robin Laplacians on Lipschitz domains
M Warma
Semigroup Forum 73 (1), 10-30, 2006
702006
Asymptotic behavior of fractional order semilinear evolution equations
V Keyantuo, C Lizama, M Warma
602013
Fractional powers of sectorial operators via the Dirichlet-to-Neumann operator
W Arendt, AFM Ter Elst, M Warma
Communications in Partial Differential Equations 43 (1), 1-24, 2018
552018
Nonlocal transmission problems with fractional diffusion and boundary conditions on non-smooth interfaces
CG Gal, M Warma
Communications in Partial Differential Equations 42 (4), 579-625, 2017
552017
External optimal control of nonlocal PDEs
H Antil, R Khatri, M Warma
Inverse Problems 35 (8), 084003, 2019
542019
The fractional Neumann and Robin type boundary conditions for the regional fractional p-Laplacian
M Warma
Nonlinear Differential Equations and Applications NoDEA 23, 1-46, 2016
522016
Well posedness and the global attractor of some quasi-linear parabolic equations with nonlinear dynamic boundary conditions
CG Gal, M Warma
522010
Reaction-diffusion equations with fractional diffusion on non-smooth domains with various boundary conditions
CG Gal, M Warma
Discrete Contin. Dyn. Syst 36 (3), 1279-1319, 2016
502016
Approximate controllability from the exterior of space-time fractional diffusive equations
M Warma
SIAM Journal on Control and Optimization 57 (3), 2037-2063, 2019
462019
Optimal control of fractional semilinear PDEs
H Antil, M Warma
ESAIM: Control, Optimisation and Calculus of Variations 26, 5, 2020
442020
ELLIPTIC AND PARABOLIC EQUATIONS WITH FRACTIONAL DIFFUSION AND DYNAMIC BOUNDARY CONDITIONS.
CG Gal, M Warma
Evolution Equations & Control Theory 5 (1), 2016
432016
Well-posedness results for a class of semi-linear super-diffusive equations
E Alvarez, CG Gal, V Keyantuo, M Warma
Nonlinear Analysis 181, 24-61, 2019
412019
Existence, regularity and representation of solutions of time fractional diffusion equations
V Keyantuo, C Lizama, M Warma
402016
The system can't perform the operation now. Try again later.
Articles 1–20